# SDR 07FDEA02272

- Difficulty date: June 25, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO AT STA 5-123 LONGERON 47R FOUND 1EA LOCK FASTENER HOLE CRACKED.  [07-09-07]  REMOVED SPLICE AT STA 5-123 STR 47R AS PER SRM 51-33-01 VOLUME II AND HFEC   INSPECTION   CARRIED OUT PER NDT SPM 06-10-01.001 REV 13 FOUND NO CRACK EVIDENT.  INSTALLED EXISTING SPLICE AT CENTER CARGO AT 5-123 STR 47R AREA AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
